# SDR ALGA2012011711712

- Difficulty date: January 17, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N265AL
- Make and model: Bell 206L-4
- Aircraft serial: 52280
- Aircraft time: 9,676 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Fitting
- Part number: 206011150105
- Part serial: HB12150
- Condition: Corroded
- Location: Zone 200
- Part time: 1,179 hours
- Component: M/R Hub Assy, Bell
- Component part number: 206011100105
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING HAS PITTING CORROSION BEYOND REPAIRABLE LIMITS.
